EconPapers    
Economics at your fingertips  
 

Subgradients of value functions in parametric dynamic programming

B.T. Kien, Y.C. Liou, N.-C. Wong and J.-C. Yao

European Journal of Operational Research, 2009, vol. 193, issue 1, 12-22

Abstract: We study in this paper the first-order behavior of value functions in parametric dynamic programming with linear constraints and nonconvex cost functions. By establishing an abstract result on the Frechet subdifferential of value functions of parametric mathematical programming problems, some new formulas on the Frechet subdifferential of value functions in parametric dynamic programming are obtained.

Keywords: Dynamic; programming; Value; functions; Frechet; normal; cones; Frechet; subgradients; The; Frechet; subdifferential (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(07)01045-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:193:y:2009:i:1:p:12-22

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ejores:v:193:y:2009:i:1:p:12-22